Alert archive / South Dakota / High Wind Warnings in 2025

High Wind Warning 8, NWS Aberdeen, SD

October 20, 2025Corson County, Dewey County, South Dakota

NWS Aberdeen, SD issued this high wind warning at Oct 20, 2025, 2:28 AM MDT for Corson County, Dewey County, South Dakota. It took effect at Oct 20, 2025, 8:00 AM MDT. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 20, 2025, 2:28 AM MDT (08:28 UTC)
In effect from
Oct 20, 2025, 8:00 AM MDT
Expired
Oct 20, 2025, 7:52 PM MDT
In force
12 hr
Issued by
NWS Aberdeen, SD

Counties Corson County, SD, Dewey County, SD

What was reported inside it

TimeReportWhereRemark
Oct 20, 3:06 PM MDTNON-TSTM WND GST 6311 S Bullhead, SDMesonet station GRRS2 Bullhead 10 S.
Oct 20, 4:11 PM MDTNON-TSTM WND GST 605 Wnw Mclaughlin, SDMesonet station 205 McLaughlin (SDDOT).
Oct 20, 6:35 PM MDTNON-TSTM WND GST 601 Sw Timber Lake, SDMesonet station TIMS2 Timber Lake (SD Mesonet).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 8.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2025-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2025-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2876 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WWUS73 KABR 200828
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
328 AM CDT Mon Oct 20 2025

SDZ003-015-201830-
/O.UPG.KABR.HW.A.0004.251020T1500Z-251021T0300Z/
/O.NEW.KABR.HW.W.0008.251020T1400Z-251021T0300Z/
Corson-Dewey-
Including the cities of McIntosh and Isabel
228 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT 
THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Corson and Dewey Counties.

* WHEN...From 8 AM this morning to 9 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

SDZ033-045-201830-
/O.UPG.KABR.HW.A.0004.251020T1500Z-251021T0300Z/
/O.EXB.KABR.WI.Y.0022.251020T1400Z-251021T0300Z/
Stanley-Jones-
Including the cities of Fort Pierre and Murdo
328 AM CDT Mon Oct 20 2025 /228 AM MDT Mon Oct 20 2025/

...WIND ADVISORY IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 
10 PM CDT /9 PM MDT/ THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Jones and Stanley Counties.

* WHEN...From 9 AM CDT /8 AM MDT/ this morning to 10 PM CDT /9 PM 
  MDT/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ006-018-201830-
/O.EXB.KABR.WI.Y.0022.251020T1400Z-251021T0300Z/
Brown-Spink-
Including the cities of Redfield and Aberdeen
328 AM CDT Mon Oct 20 2025

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS 
EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Brown and Spink Counties.

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SDZ004-005-009-010-016-017-034>037-048-051-201830-
/O.EXT.KABR.WI.Y.0022.251020T1400Z-251021T0300Z/
Campbell-McPherson-Walworth-Edmunds-Potter-Faulk-Sully-Hughes-
Hyde-Hand-Lyman-Buffalo-
Including the cities of Mobridge, Highmore, Onida, Gettysburg,
Faulkton, Pierre, Fort Thompson, Ipswich, Miller, Herreid,
Kennebec, and Eureka
328 AM CDT Mon Oct 20 2025

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT 
THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central and north central South Dakota.

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SD
3 follow-up statements
330 
WWUS73 KABR 201801
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
101 PM CDT Mon Oct 20 2025

SDZ003-015-210300-
/O.CON.KABR.HW.W.0008.000000T0000Z-251021T0300Z/
Corson-Dewey-
Including the cities of Isabel and McIntosh
1201 PM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Corson and Dewey Counties.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

SDZ004>006-009-010-016>018-034>037-048-051-210300-
/O.CON.KABR.WI.Y.0022.000000T0000Z-251021T0300Z/
Campbell-McPherson-Brown-Walworth-Edmunds-Potter-Faulk-Spink-
Sully-Hughes-Hyde-Hand-Lyman-Buffalo-
Including the cities of Miller, Mobridge, Fort Thompson,
Redfield, Kennebec, Gettysburg, Pierre, Highmore, Ipswich,
Herreid, Faulkton, Onida, Aberdeen, and Eureka
101 PM CDT Mon Oct 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts from 45 to 55 mph.

* WHERE...Portions of central, north central, and northeast South 
  Dakota.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SDZ033-045-210300-
/O.CON.KABR.WI.Y.0022.000000T0000Z-251021T0300Z/
Stanley-Jones-
Including the cities of Murdo and Fort Pierre
101 PM CDT Mon Oct 20 2025 /1201 PM MDT Mon Oct 20 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS 
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts from 45 to 55 mph.

* WHERE...Jones and Stanley Counties.

* WHEN...Until 10 PM CDT /9 PM MDT/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TMT
629 
WWUS73 KABR 201941
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
241 PM CDT Mon Oct 20 2025

SDZ003-015-210545-
/O.EXB.KABR.WI.Y.0022.251021T0300Z-251021T1200Z/
/O.CON.KABR.HW.W.0008.000000T0000Z-251021T0300Z/
Corson-Dewey-
Including the cities of Isabel and McIntosh
141 PM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT 
TUESDAY...

* WHAT...For the High Wind Warning, northwest winds 30 to 40 mph 
  with gusts up to 60 mph. For the Wind Advisory, northwest winds 25 
  to 35 mph with gusts up to 50 mph expected.

* WHERE...Corson and Dewey Counties.

* WHEN...For the High Wind Warning, until 9 PM MDT this evening. For 
  the Wind Advisory, from 9 PM this evening to 6 AM MDT Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Gusty winds will blow around unsecured 
  objects and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MNZ039-046-SDZ007-008-011-019>023-210545-
/O.NEW.KABR.WI.Y.0023.251021T0600Z-251021T1800Z/
Traverse-Big Stone-Marshall-Roberts-Day-Clark-Codington-Grant-
Hamlin-Deuel-
Including the cities of Wheaton, Clear Lake, Britton, Webster,
Watertown, Sisseton, Hayti, Milbank, Ortonville, and Clark
241 PM CDT Mon Oct 20 2025

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Minnesota, Big Stone and Traverse Counties. In South 
  Dakota, Clark, Codington, Day, Deuel, Grant, Hamlin, Marshall, and 
  Roberts Counties.

* WHEN...From 1 AM to 1 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SDZ004>006-009-010-016>018-033>037-045-048-051-210545-
/O.EXT.KABR.WI.Y.0022.000000T0000Z-251021T1200Z/
Campbell-McPherson-Brown-Walworth-Edmunds-Potter-Faulk-Spink-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of Miller, Murdo, Mobridge, Fort Thompson,
Redfield, Kennebec, Gettysburg, Pierre, Highmore, Ipswich,
Herreid, Fort Pierre, Faulkton, Onida, Aberdeen, and Eureka
241 PM CDT Mon Oct 20 2025 /141 PM MDT Mon Oct 20 2025/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of central, north central, and northeast South 
  Dakota.

* WHEN...Until 7 AM CDT /6 AM MDT/ Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TMT
056 
WWUS73 KABR 210152
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
852 PM CDT Mon Oct 20 2025

SDZ003-015-211200-
/O.CAN.KABR.HW.W.0008.000000T0000Z-251021T0300Z/
/O.CON.KABR.WI.Y.0022.251021T0300Z-251021T1200Z/
Corson-Dewey-
Including the cities of McIntosh and Isabel
752 PM MDT Mon Oct 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Corson and Dewey Counties.

* WHEN...Until 6 AM MDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SDZ004>006-009-010-016>018-033>037-045-048-051-211200-
/O.CON.KABR.WI.Y.0022.000000T0000Z-251021T1200Z/
Campbell-McPherson-Brown-Walworth-Edmunds-Potter-Faulk-Spink-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of Mobridge, Fort Thompson, Onida, Pierre,
Gettysburg, Fort Pierre, Highmore, Herreid, Ipswich, Faulkton,
Miller, Murdo, Eureka, Aberdeen, Redfield, and Kennebec
852 PM CDT Mon Oct 20 2025 /752 PM MDT Mon Oct 20 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ 
TUESDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, north central, and northeast South 
  Dakota.

* WHEN...Until 7 AM CDT /6 AM MDT/ Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MNZ039-046-SDZ007-008-011-019>023-211200-
/O.CON.KABR.WI.Y.0023.251021T0600Z-251021T1800Z/
Traverse-Big Stone-Marshall-Roberts-Day-Clark-Codington-Grant-
Hamlin-Deuel-
Including the cities of Webster, Hayti, Sisseton, Wheaton,
Watertown, Ortonville, Milbank, Britton, Clark, and Clear Lake
852 PM CDT Mon Oct 20 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Minnesota, Big Stone and Traverse Counties. In South 
  Dakota, Clark, Codington, Day, Deuel, Grant, Hamlin, Marshall, and 
  Roberts Counties.

* WHEN...From 1 AM to 1 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

12

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this high wind warning went out at Oct 19, 11:44 PM MDT, 2 hours 44 minutes earlier. Its key messages:

  • Strong winds and increased fire danger for Monday. Gusts ranging from 45 to perhaps 60 mph, mainly west of the James River. Headlines in effect for wind impacts on Monday.
  • Much of the region forecast to drop to 32 degrees or below Tuesday night, with mid/upper 20s possible in and around the James River valley.
Area forecast discussion, Oct 19, 11:44 PM MDT, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1244 AM CDT Mon Oct 20 2025

.KEY MESSAGES...

- Strong winds and increased fire danger for Monday. Gusts
  ranging from 45 to perhaps 60 mph, mainly west of the James
  River. Headlines in effect for wind impacts on Monday.

- Much of the region forecast to drop to 32 degrees or below
  Tuesday night, with mid/upper 20s possible in and around the
  James River valley.

&&

.UPDATE...
Issued at 1240 AM CDT Mon Oct 20 2025

The aviation discussion has been updated for the 06Z TAFS.

UPDATE Issued at 810 PM CDT Sun Oct 19 2025

The ongoing forecast remains relatively unchanged. There was a few
adjustments made to the PoPs, wind, and wind gusts. None of the
adjustments will lead to changes in the wind headlines, so they will
be kept the same. Updates are out.

&&

.DISCUSSION...
Issued at 333 PM CDT Sun Oct 19 2025

Main impacts in the short term period are the strong winds and
high/very high fire danger expected on Monday. Low pressure still
looks to move east across SD overnight and into Minnesota by Monday
afternoon. Models continue to suggest western/central SD see the
strongest winds on Monday, mainly along and west of the Missouri
River. Bufkit momentum transfer winds, 90th percentile NBM winds,
and raw model guidance output continue to show advisory level winds
should be met fairly easily west of the James River. What gets a bit
more questionable is if warning level winds (58+mph gusts) can be
reached over the western CWA. Signals are a bit mixed in that
regard, so went ahead and issued a High Wind Watch over the far
western CWA. East of there, a Wind Advisory has been posted. Kept it
west of the James River for now as current guidance looks marginal
in that area. But, overnight shift will have to monitor model trends
and see if it needs to be expanded east any further.

Precipitation does not appear to be a big factor as this whole
system moves through. Some light showers look to move across north
central SD late tonight, with most of the CWA staying dry. Will be
watching for wrap-around showers as well Monday afternoon into
Monday night, but overall the rainfall amounts look to be less than
0.25in.

Tuesday still appears windy across eastern portions of the CWA as
low pressure continues to move away from the region, although wind
speeds do not appear to be strong enough to warrant headlines at
this time. Will then be watching surface high pressure moving in
Tuesday night with chilly temperatures expected. Much of the CWA
will drop to freezing or below, with upper 20s forecast in the James
valley and surrounding areas. NBM probability of low temps at 25
degrees or lower Wednesday morning is around 40-50% in the James
valley, so opted to drop Aberdeen's low just a couple degrees and
have us closer to around 26 degrees.

The rest of the forecast Wednesday through next Sunday looks mostly
dry with limited impacts. If anything, NBM is showing wind gusts in
excess of 30 mph from the south next weekend, so may have to keep an
eye on fire danger by then.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1240 AM CDT Mon Oct 20 2025

Terminals KABR,KATY,KPIR,KMBG

VFR conditions are forecast through most of the TAF valid period.
There is the potential for showers at KMBG between now and 12Z. MVFR
visibilities in showers is possible. Over the next several hours,
wind speeds off the surface will start to increase and turn, with
these stronger winds and gusts getting to the surface by morning.
The wind shift and speed change will cause some low level wind shear
through sunrise at KPIR/KATY. Winds at KPIR and KMBG will become
northwest first, gusting up to 30 to 35kts prior to sunrise and
above 45kts during the day Monday. Winds at KABR and KATY will
become northwest between 10Z and 14Z Monday morning with gusts
getting to 40kts during the afternoon.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Watch from 10 AM CDT /9 AM MDT/ this morning through
     this evening for SDZ003-015-033-045.

     Wind Advisory from 10 AM this morning to 10 PM CDT this evening
     for SDZ004-005-009-010-016-017-034>037-048-051.

MN...None.
&&

UPDATE...Vipond
DISCUSSION...TMT
AVIATION...Vipond
Hazardous weather outlook, Oct 19, 2:38 PM MDT, 11 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Aberdeen SD
338 PM CDT Sun Oct 19 2025

SDZ003>005-009-010-015>017-033>037-045-048-051-202045-
Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
338 PM CDT Sun Oct 19 2025 /238 PM MDT Sun Oct 19 2025/

This Hazardous Weather Outlook is for central South Dakota and
north central South Dakota.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong northwest winds gusting from 45 to perhaps 60 mph expected on
Monday, mainly west of the James River. High to very high fire danger
will also be a result of the strong winds.

Much of the region will drop to 32 degrees or below late Tuesday
night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ039-046-SDZ006>008-011-018>023-202045-
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-Codington-
Grant-Hamlin-Deuel-
338 PM CDT Sun Oct 19 2025

This Hazardous Weather Outlook is for west central Minnesota and
northeast South Dakota.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Much of the region will drop to 32 degrees or below late Tuesday
night into Wednesday morning. Mid to upper 20s possible in the James
River valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TMT

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:02 AM MDTRiver Flood WarningABRBrown, Spink3 hr
Oct 20, 1:41 PM MDTWind AdvisoryABRClark, Codington, Day, Deuel, Grant, Hamlin and 2 more22 hr

Nearby

High Wind Warnings in South Dakota, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.